Follow
Share

Mom is 77, 7th stage Alzheimer’s uses walker and sometimes my sis and I use her wheelchair it’s so much easier for her and us. Moms Risperidone was increased just a week ago from 0.50 to 1 mg and I noticed about 3-4 days later her hands twitching then one shaking and now it’s her feet and legs and they get worse the more she walks so I limit her walking only in and around home with walker. She takes 0.25mg Risperidone in morning and no issues. Her medication was increased due to her sleeping maybe 1-2 hours only. Now that she’s on it she sleeps from 8-12pm then bathroom and back to bed and sleeps until 3am and then up the rest of the day. I’m her caregiver and I’m so stressed and worn out due to not sleeping. She’s also been cursing at me and hitting herself and the doors in home calling me names or telling herself she’s stupid. It’s so sad what’s happening to our mom. I’ve taken care of her for the past 3-5 years and it’s so hard seeing how fast she is getting worse almost daily now in this last stage.

Call her doctor and pharmacist to find out if it is the meds or her condition.

Hugs, my heart just broke hearing she is beating herself up verbally. Do you tell her she is not stupid and her old body is just worn out? She needs some love when you hear that going on.

Could it be time to look into a facility, you can't live and care for her with little to no sleep.
Helpful Answer (0)
Reply to Isthisrealyreal
Report

Ask a Question

Subscribe to
Our Newsletter